# SDR HALA0600492

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,733 hours, 19,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 7150320501715
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THRUST REVERSER PANEL CRACKED.  INBOARD SIDE AFT OF (NR 2 ENG) REPLACED LEFT SIDE BEAM FAIRING, SECURITY CHECK OK, P/N 715-0320-501/715, PANEL NR 424GR RT ENG.
